MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, 90-S MAX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, 90-S MAX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0279401100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the device broke during procedure.All pieces were retrieved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: 90 s max cruise that snapped inside the patient the failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be excessive force used when inserting or removing the probe, a probe inserted into an obstructed passageway, or any forceful impact to the tip of the probe with rigid objects.The probe is used as a tool for a mechanical displacement of tissue or bone, or to pry or scrub.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
RF 2 PROBES, 90-S MAX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key17446345
Report Number0002936485-2023-00747
Device Sequence Number19511111
Product Code GEI
UDI-Device Identifier07613327057027
UDI-Public07613327057027
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0279401100
Device Lot Number21327AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by Manufacturer07/06/2023
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown